Galpharm Max Strength Cold Flu Lemon 10s
RECOMMENDED FOR YOU
RECOMMENDED FOR YOU
Product Information
These sachets are used for the relief of the symptoms of colds and flu, including headache, aches and pains, sore throat, nasal congestion (blocked nose) and feverishness (high temperature).
Warning or Restrictions
Do not take more medicine than the label
tells you to. If you do not get better, talk to
your doctor. Do not take for longer than 3
days unless advised by your doctor. Consult your doctor if you are receiving
prescribed medicines, or if you are
pregnant or breastfeeding.
CONTAINS PARACETAMOL
Do not take anything else containing
paracetamol while taking this medicine.
Talk to a doctor at once if you take too
much of this medicine, even if you
feel well.
Please read the enclosed leaet
carefully before use.
Keep out of the sight and reach
of children.
Do not use after the expiry date printed
on the carton and sachet.
Product Specification
Each 5g sachet of yellow powder, taken as a hot lemon drink contains the active ingredients: paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg. Also contains: sucrose, sodium citrate, aspartame (E951) and ascorbic acid (Vitamin C). See the leaflet for details.
Product code: 831830
Product Uses
Pour the contents of one sachet into amug. Fill it with hot, but not boiling,
water. Stir until dissolved and drink.
Delivery Information

Standard Delivery
£4.00 or HALF PRICE (£2.00) when you spend £30 or more*Order before 9PM for delivery in 3-4 working days

Premium Delivery
£5.95*Order before 9pm for delivery within 1-2 working days

Click and Collect Express
Free*Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.
*Please note working days are Monday – Friday (excluding UK Bank Holidays).